Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2023 | 2022 | 2019 | 2017 | 2015 | 2012 | 2011 | 2010 | 2005 | 2004 | 2003 | 2001 | 2000 | 1997 | 1992 | 1981 | 1977 | 1976
Number of items: 22.

2023

Kempf, Rüdiger ; Wendland, Holger:
High-dimensional approximation with kernel-based multilevel methods on sparse grids.
In: Numerische Mathematik. Vol. 154 (2023) Issue 3 . - pp. 485-519.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-023-01363-x

2022

Bauer, Maximilian ; Bebendorf, Mario ; Feist, Bernd:
Kernel-independent adaptive construction of H²-matrix approximations.
In: Numerische Mathematik. Vol. 150 (2022) Issue 1 . - pp. 1-32.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-021-01255-y

2019

Künemund, Jens ; Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
A high-order meshless Galerkin method for semilinear parabolic equations on spheres.
In: Numerische Mathematik. Vol. 142 (2019) . - pp. 383-419.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-018-01021-7

2017

Rieger, Christian ; Wendland, Holger:
Sampling inequalities for sparse grids.
In: Numerische Mathematik. Vol. 136 (June 2017) Issue 2 . - pp. 439-466.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-016-0845-7

Review:

2015

Bebendorf, Mario ; Kuske, Christian ; Venn, Raoul:
Wideband nested cross approximation for Helmholtz problems.
In: Numerische Mathematik. Vol. 130 (2015) Issue 1 . - pp. 1-34.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-014-0656-7

2012

Bebendorf, Mario ; Venn, Raoul:
Constructing nested bases approximations from the entries of non-local operators.
In: Numerische Mathematik. Vol. 121 (2012) Issue 4 . - pp. 609-635.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-012-0449-9

Le Gia, Q. T. ; Sloan, Ian H. ; Wendland, Holger:
Multiscale RBF collocation for solving PDEs on spheres.
In: Numerische Mathematik. Vol. 121 (2012) Issue 1 . - pp. 99-125.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-011-0428-6

Review:

2011

Klapproth, Corinna ; Schiela, Anton ; Deuflhard, Peter:
Adaptive timestep control for the contact-stabilized Newmark method.
In: Numerische Mathematik. Vol. 119 (2011) Issue 1 . - pp. 49-81.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-011-0374-3

Review:

Schiela, Anton ; Günther, Andreas:
An interior point algorithm with inexact step computation in function space for state constrained optimal control.
In: Numerische Mathematik. Vol. 119 (2011) Issue 2 . - pp. 373-407.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-011-0381-4

Review:

2010

Wendland, Holger:
Multiscale analysis of Sobolev spaces on bounded domains.
In: Numerische Mathematik. Vol. 116 (September 2010) Issue 3 . - pp. 493-517.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-010-0313-8

Review:

Klapproth, Corinna ; Schiela, Anton ; Deuflhard, Peter:
Consistency results on Newmark methods for dynamical contact problems.
In: Numerische Mathematik. Vol. 116 (2010) Issue 1 . - pp. 65-94.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-010-0300-0

Review:

2005

Wendland, Holger ; Rieger, Christian:
Approximate interpolation with applications to selecting smoothing parameters.
In: Numerische Mathematik. Vol. 101 (October 2005) Issue 4 . - pp. 729-748.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-005-0637-y

Review:

2004

Grüne, Lars:
Error estimation and adaptive discretization for the discrete stochastic Hamilton-Jacobi-Bellman equation.
In: Numerische Mathematik. Vol. 99 (2004) Issue 1 . - pp. 85-112.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-004-0555-4

2003

Bebendorf, Mario ; Hackbusch, Wolfgang:
Existence of H-matrix approximants to the inverse FE-matrix of elliptic operators with L-coefficients.
Universität Bonn, Institut für Numerische Simulation
In: Numerische Mathematik. Vol. 95 (2003) Issue 1 . - pp. 1-28.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s00211-002-0445-6

2001

Grüne, Lars ; Kloeden, Peter E.:
Higher order numerical schemes for affinely controlled nonlinear systems.
In: Numerische Mathematik. Vol. 89 (2001) . - pp. 669-690.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s002110000279

2000

Bebendorf, Mario:
Approximation of boundary element matrices.
Universität Bonn, Institut für Numerische Simulation
In: Numerische Mathematik. Vol. 86 (2000) Issue 4 . - pp. 565-589.
ISSN 0029-599X
DOI: https://doi.org/10.1007/PL00005410

1997

Grüne, Lars:
An adaptive grid scheme for the discrete Hamilton-Jacobi-Bellman equation.
In: Numerische Mathematik. Vol. 75 (1997) Issue 3 . - pp. 319-337.
ISSN 0029-599X
DOI: https://doi.org/10.1007/s002110050241

1992

Miesbach, Stefan ; Pesch, Hans Josef:
Symplectic phase flow approximation for the numerical integration of canonical systems.
In: Numerische Mathematik. Vol. 61 (1992) Issue 1 . - pp. 501-521.
ISSN 0029-599X
DOI: https://doi.org/10.1007/BF01385523

1981

Oberle, Hans Joachim ; Pesch, Hans Josef:
Numerical treatment of delay differential equations by Hermite Interpolation.
In: Numerische Mathematik. Vol. 37 (1981) Issue 2 . - pp. 235-255.
ISSN 0029-599X
DOI: https://doi.org/10.1007/BF01398255

1977

Diekhoff, H. J. ; Lory, Peter ; Oberle, Hans Joachim ; Pesch, Hans Josef ; Rentrop, Peter ; Seydel, R.:
Comparing routines for the numerical solution of initial value problems of ordinary differential equations in multiple shooting.
In: Numerische Mathematik. Vol. 27 (1977) Issue 4 . - pp. 449-469.
ISSN 0029-599X
DOI: https://doi.org/10.1007/BF01399607

Baptist, Peter ; Stoer, Josef:
On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms : Part II. Applications.
In: Numerische Mathematik. Vol. 28 (1977) . - pp. 367-391.
ISSN 0029-599X

1976

Deuflhard, Peter ; Pesch, Hans Josef ; Rentrop, Peter:
A modified continuation method for the numerical solution of nonlinear two-point boundary value problems by shooting techniques.
In: Numerische Mathematik. Vol. 26 (1976) Issue 3 . - pp. 327-343.
ISSN 0029-599X
DOI: https://doi.org/10.1007/BF01395950

This list was generated on Mon Apr 15 18:25:06 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/Numerische_Mathematik/XML/Numerische_Mathematik.xml